Reactive flows in layered porous media II. The shape stability of the reaction interface

Jack Xin A Peirce J Chadam P Ortoleva

Fluid Dynamics and Shock Waves mathscidoc:1912.43867

SIAM Journal on Applied Mathematics, 53, (2), 319-339, 1993.4
The shape stability of the reaction interface for reactive flow in a layered porous medium is studied. This is done using a complete linearized stability analysis in the setting of a free boundary model of this phenomenon. The spectrum of the linearized problem is obtained in the general case, and it is compared with that obtained for homogeneous media in two typical cases.
No keywords uploaded!
[ Download ] [ 2019-12-24 21:03:19 uploaded by Jack_Xin ] [ 318 downloads ] [ 0 comments ]
@inproceedings{jack1993reactive,
  title={Reactive flows in layered porous media II. The shape stability of the reaction interface},
  author={Jack Xin, A Peirce, J Chadam, and P Ortoleva},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224210319447594431},
  booktitle={SIAM Journal on Applied Mathematics},
  volume={53},
  number={2},
  pages={319-339},
  year={1993},
}
Jack Xin, A Peirce, J Chadam, and P Ortoleva. Reactive flows in layered porous media II. The shape stability of the reaction interface. 1993. Vol. 53. In SIAM Journal on Applied Mathematics. pp.319-339. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224210319447594431.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved